# SDR 2005UALA00738

- Difficulty date: July 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 12,019 hours, 5,196 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN AIR CONDITIONING FAULT.  SKIN AIR OUTLET VALVE FAILED.  VALVE WAS REPLACED, SYSTEM OPS CHECKED AND AIRCRAFT WAS RETURNED TO SERVICE. MOTOR WAS FOUND SHORTED.
